Results 1 to 11 of 11

Thread: Clear eyes, rebound hyperemia! Help!

  1. #1

    Clear eyes, rebound hyperemia! Help!

    I was using clear eyes everyday for 2 months until i was seeing an eyedoctor that told me to stop using the product. I live in a country where Naphazoline is forbidden (but i did not know that).. My doctor was quite upset and told me that i had destroyed my eyes for the rest of my life... he gave me drops for dry eyes instead that i am using.

    I have not use clear eyes for 1 month know and NOW my eyes are getting bloodshot and i have a lot of large vains in the corners of my eyes... i din't have them before

    Will them get better in time? Or is it gonna be worse and worse until my whole eyes are red? For ever?

    The doctor could not help me with my questions about rebound hyperemia because we don't have red-eyes-products here in my country...

    I don't have any allergies.

    i am so scared

  2. #2
    Join Date
    Jan 2005
    Location
    Poulsbo, WA
    Posts
    5,439
    Blog Entries
    407
    Quote Originally Posted by ludd View Post
    My doctor was quite upset and told me that i had destroyed my eyes for the rest of my life...
    Eesh. I can understand him/her being upset but I think that's an overreaction. Permanent damage from 2 months of use? Hmmmm. I sure wouldn't be giving up hope that fast.

    Will them get better in time? Or is it gonna be worse and worse until my whole eyes are red? For ever?
    Don't see any reason why they would continue getting worse now that you've quit it. But you need good detailed diagnosis of what's wrong and careful treatment for that to make sure nothing gets worse as a result of additional drops.

    FOR EXAMPLE. Some Clear Eyes products (not all) are preserved with benzalkonium chloride. This is a very toxic preservative. Suppose part of your problem is a reaction to that preservative? It happens. In that case you would have to be careful not to use any other eyedrops with that preservative, whether over the counter or prescription.

    The doctor could not help me with my questions about rebound hyperemia
    Then why on earth did s/he tell you you have permanent damage, if they don't really know anything about it? Shame on your doctor for frightening you like that. Very unfortunate.

    because we don't have red-eyes-products here in my country...
    Oh my gosh I am so jealous. Here there are a ton of red-eye products on the shelves and their labeling can be very misleading and confusing. Some of them even claim to be dry eye drops. They really ought to be banned or at any rate not sold without an Rx.
    Rebecca Petris
    The Dry Eye Zone

  3. #3
    Thank you so much for your respond! I am so scared everynight so i cant sleep:/

    They know a little about naphazoline.. they used it before in my country to heal some eye deceases.. but now it is forbidden...

    My eyes are getting redder and redder

    I cant ask my doctor or an ophthalmologist what to do because they dont know anything about this ....

    When will the redness stop and go back to normal? Will my eyes get redder and redder for each day? I want to know how Rebound Hyperemia works!

    Someone??
    Last edited by ludd; 13-Dec-2012 at 07:00.

  4. #4

    it will go away:)

    i have been speaking to another eye doctor and he said that it will go away ..but it might take several months (up to a year)

  5. #5
    Join Date
    Jun 2012
    Location
    USA
    Posts
    71
    I had rebound redness after coming off steroid eyedrops. I know it's not the same thing exactly, but what worked for me with the steroids is I just had to plug right on through and NOT take the steroids again. Meantime, I made my eyes feel better by keeping artificial tears in the refrigerator and putting those in my eyes maybe 4 or 5 times a day. I also would take a cool wet washcloth and put it over my (closed) eyes once or twice a day. I would say it was a month or two before my eye was completely back to normal.

  6. #6
    I have quit ALL eyedrops for dry eyes now.. i use nothing in them.. and now about 3 weeks later my eyes are so white
    Some days i have big veins in the eyes .. but now i don't have any big veins at all.. (maybe still 2 visible veins in each eyes but no redness)

  7. #7

    how my eyes looks now

    I have quit all eyedrops for dry eyes now.. i use nothing in them.. and now about 3 weeks later my eyes are so white again i think some of the redness was because of some allergic reaction.
    Some days i have big veins in the eyes .. but now i don't have any big veins at all.. (maybe still 2 visible veins in each eyes but no redness)

  8. #8
    Join Date
    Mar 2012
    Location
    Canada
    Posts
    390
    Hi Ludd:
    Quote Originally Posted by ludd View Post
    I am so scared everynight so i cant sleep:/
    You are getting some good advice and what I am reading is that this is probably not permanent. Be that as it may, it is what it is and staying awake worrying about it is not going to change the final outcome. It is of course human nature to worry but my advice it to accept what you have, hope it improves or better yet goes away, don't do anything to irritate it and above all else stop worrying and start sleeping. A good sleep will do more for your eyes than worrying... Hugs...F/G

  9. #9
    Join Date
    Aug 2012
    Location
    UK
    Posts
    6
    Hi Ludd,

    How long did you use the eyedrops for? I'm wondering if your quick recovery was due to you not having used the eyedrops for such a long period of time? I stopped using products like Clear Eyes 8 months ago and I'm seeing little and slow progress.

  10. #10
    Join Date
    Jan 2005
    Location
    Poulsbo, WA
    Posts
    5,439
    Blog Entries
    407
    Ludd... thanks for posting again. So glad to hear how much better things are getting!
    Rebecca Petris
    The Dry Eye Zone

  11. #11
    Hi again!

    Now, 1 month later my eyes are turning red again!! Could this be because of the clear eye drops??
    They where so white for a couple of weeks and now they are red.. and very red!! Much redder than before...

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •